# SDR CALA2014033190733

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 83,516 hours, 23,984 cycles
- Engine: Pwa PW2040
- Engine time: 17,634 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL ON MAIN CHIP, MAIN GEARBOX CHIP & ANGLE GEARBOX CHIP.  REPLACED NR 1 ENG IAW MM 71-00-02.
